# SDR C2XA01BT153

- Difficulty date: August 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- Aircraft time: 24,754 hours, 28,008 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACK---CO3223, CREW REPORTED ELECTRICAL SMOKE MASTER (WARNING ILLUMINATED) AND SMOKE IN COCKPIT.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED BOTH ENGINE COMPARTMENTS, AIR CONDITIONING PACK COMPARTMENTS, AND ELECTRICAL COMPARTMENTS AND NO DEFECTS NOTED.  RAN ENGINES IAW ATR42 MM 72-00-00 AND PACKS IAW ATR42 MM 21-10-00.  NO SMOKE OR DEFECTS NOTED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
